# SDR GTIA9700309

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51816007163
- Condition: Failed
- Location: Captains
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 178 - BARO ALTIMETER IS READING 150 FEET AT FIELD ELEVATION OF 76 FEET ON CAPTAIN'S SIDE.  REMOVED AND REPLACED CAPTAIN'S ALTIMETER PER MM 34-10-6.  CLEARS DMI NR 00594.  PER GMM CHAPTER 4, PAGE 8.1, REV 25, ITEM 2.B.1.  PITOT/STATIC LEAK CHECK TO BE ACCOMPLISHED AT THE NEXT SCHEDULE 'B' CHECK.  ENTERED IN CARRY-OVER LOG - CONTROL NR 0043.  (X)
